The solutions of a certain system of differential equations in a certain singular case of stability
Differencialʹnye uravneniâ, Tome 6 (1970) no. 12, pp. 2149-2162
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1970_6_12_a3,
author = {\`E. I. Grudo},
title = {The solutions of a certain system of differential equations in a certain singular case of stability},
journal = {Differencialʹnye uravneni\^a},
pages = {2149--2162},
year = {1970},
volume = {6},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1970_6_12_a3/}
}
È. I. Grudo. The solutions of a certain system of differential equations in a certain singular case of stability. Differencialʹnye uravneniâ, Tome 6 (1970) no. 12, pp. 2149-2162. http://geodesic.mathdoc.fr/item/DE_1970_6_12_a3/